MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3000-W
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Peeled/Delaminated (1454); Self-Activation or Keying (1557); Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.H3 other text : device not returned.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoviewhempro (ous) vh-3000, when using the trigger button is not pressed, the automatic heating and burning, the machine also continues to make a working sound, the pliers head appears red, hot, and smoking short circuit performance, after shutdown.They found the forceps end line is exposed, debris falls out, laparoscopic acquisition of the great saphenous vein in order to collect the bridge vessels, as much as possible to protect the venous bridge, due to instrument failure, continuous high temperature, forceps hair hot hair scalding, burning the bridge blood vessels, affecting the function of blood vessels, and delaying the process of surgery.The jaws were not open during insertion.No resistance was noted.The power setting was as usual.No additional incisions or procedures were required.Changing the power cords and adaptor cables did not resolve the issue.In view of potential damage to the vein and the patient, the harvester abandoned the device and used new hemopro device to complete the procedure.The affected device was not used for vein harvesting.The device failed before it insert to the cannulation.When it connected to the power supply, it burned and be hot automatically.No other intervention was required.The patient is out of the hospital and in good condition.There was no harm reported to the patient other than a few minutes of delay to swap the device to complete the operation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Corrected section: h6- medical device ¿ problem code (2)- removed code- "1198", h6- removed code -"2930", code added "1557- device remains activated", remaining code from initial- "1454-peeled".The lot # 3000274687 history record review was completed.There were two (02) ncmrs , rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO, OUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17248503
Report Number2242352-2023-00534
Device Sequence Number4834205
Product Code GEI
UDI-Device Identifier00607567700413
UDI-Public00607567700413
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2023
Device Model NumberVH-3000-W
Device Catalogue NumberVH-3000-W
Device Lot Number3000274687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.; UNKNOWN.
Patient Age71 YR
Patient SexFemale